Suydam instability for the case of a finite Larmor ion radius
Doklady Akademii Nauk, Tome 150 (1963) no. 3, pp. 531-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_3_a20,
author = {L. V. Mikhailovskaya and A. B. Mikhailovskii},
title = {Suydam instability for the case of a finite {Larmor} ion radius},
journal = {Doklady Akademii Nauk},
pages = {531--532},
year = {1963},
volume = {150},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_3_a20/}
}
L. V. Mikhailovskaya; A. B. Mikhailovskii. Suydam instability for the case of a finite Larmor ion radius. Doklady Akademii Nauk, Tome 150 (1963) no. 3, pp. 531-532. http://geodesic.mathdoc.fr/item/DAN_1963_150_3_a20/